# SDR 20000501SH026

- Difficulty date: March 30, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 69356011
- Part serial: 1685
- Condition: Worn
- Location: Rudder Pcu
- Component: Rudder Pcu Assy, Boeing
- Component part number: 65C370539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY CRANK SHOWS EVIDENCE OF BEING GROUND ON AND WAS NOTED TO BE RUBBING ON THE LEVER ASSY. (X)
